Free extensions of double categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 45 (2004) no. 1, pp. 35-80.
@article{CTGDC_2004__45_1_35_0,
     author = {Dawson, R. J. M. and Pare, R. and Pronk, D. A.},
     title = {Free extensions of double categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {35--80},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {45},
     number = {1},
     year = {2004},
     mrnumber = {2040662},
     zbl = {1055.18001},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2004__45_1_35_0/}
}
TY  - JOUR
AU  - Dawson, R. J. M.
AU  - Pare, R.
AU  - Pronk, D. A.
TI  - Free extensions of double categories
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 2004
SP  - 35
EP  - 80
VL  - 45
IS  - 1
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_2004__45_1_35_0/
LA  - en
ID  - CTGDC_2004__45_1_35_0
ER  - 
%0 Journal Article
%A Dawson, R. J. M.
%A Pare, R.
%A Pronk, D. A.
%T Free extensions of double categories
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 2004
%P 35-80
%V 45
%N 1
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_2004__45_1_35_0/
%G en
%F CTGDC_2004__45_1_35_0
Dawson, R. J. M.; Pare, R.; Pronk, D. A. Free extensions of double categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 45 (2004) no. 1, pp. 35-80. http://www.numdam.org/item/CTGDC_2004__45_1_35_0/

[1] J. Bénabou, Introduction to bicategories, in Reports of the Midwest Category Seminar, LNM 40, Springer Verlag, New York, 1967, pp. 1-77. | MR

[2] W.W. Boone, Certain simple, unsolvable problems of group theory, I, Nederl. Akad. Wetensch. Proc. Ser. A. 57 (1954), pp. 231-237 = Indag. Math. 16 (1954), pp. 231-237. | MR | Zbl

[3] R. Brown, G.H. Mosa, Double categories, 2-categories, thin structures and connections, Theory Appl. Categ. 5 (1999), pp. 163-175. | MR | Zbl

[4] R.J. Macg. Dawson, R. Paré, General associativity and general composition for double categories, Cah. Top. Géom. Diff., 36 (1993), pp. 57-79. | Numdam | MR | Zbl

[5] R. Brown, C.B. Spencer, Double groupoids and crossed modules, Cahiers de Top. et Géom. Diff. 17 (1976), pp. 343-362. | Numdam | MR | Zbl

[6] R.J. Macg. Dawson, R. Paré, What is a double category like?, J. Pure Appl. Alg. 168 (2002), pp. 19-34. | MR | Zbl

[7] R.J. Macg. Dawson, R. Paré, D.A. Pronk, Undecidability and free adjoints, in Proceedings of the World Multiconference on Systemics, Cybernetics and Informatics 2001, Volume XIV, N. Callaos, F. G. Tinetti, J. M. Champarnaud, J. K. Lee (Eds), International Institute of Informatics and Systemics, Orlando, 2001, pp. 156-161

[8] R.J. Macg. Dawson, R. Paré, D.A. Pronk, Adjoining adjoints, to appear in Adv. in Math. | Zbl

[9] R.J. Macg. Dawson, R. Paré, D.A. Pronk, Undecidability of the free adjoint construction, preprint. | MR | Zbl

[10] A. and C. Ehresmann, Multiple functors IV. Monoidal closed structures on Catn, Cahiers de Top. et Géom. Diff. 20 (1979), pp. 59-105. | Numdam | Zbl

[11] C. Ehresmann, Catégories structurées, Ann. Sci. Ecole Norm. Sup. 80 (1963), pp. 349-425. | Numdam | MR | Zbl

[12] C. Ehresmann, Catégories et Structures, Dunod, Paris, 1965. | MR | Zbl

[13] P. Gabriel and M. Zisman, Calculus of Fractions and Homotopy Theory, Springer Verlag, New York, 1967. | MR | Zbl

[14] J. Lambek, How to program an infinite abacus, Canad. Math. Bull. 4 (1961), pp. 295-302. | MR | Zbl

[15] M.L. Minsky, Recursive unsolvability of Post's problem of 'tag' and other topics in the theory of Turing machines, Annals of Math. 74 (1961), pp. 437-455. | MR | Zbl

[16] D.A. Pronk, Etendues and stacks as bicategories of fractions, Comp. Math. 102 (1996), pp. 243-303. | Numdam | MR | Zbl

[17] D. Quillen, Homotopical Algebra, LNM 43, Springer Verlag, New York, 1967. | MR | Zbl

[18] S. Schanuel, R. Street, The free adjunction, Cahiers de Top. et Géom. Diff. 27 (1986), pp. 81-83. | Numdam | MR | Zbl

[19] C.B. Spencer, An abstract setting for homotopy pushouts and pullbacks, Cahiers de Top. et Géom. Diff. 18 (1977), pp. 409-430. | Numdam | MR | Zbl